Bright as a highliter!! Really?

Warning: the following post is about tinkle aka urine! If you care not to know about this part of my life, please exit this blog now! (Or read a few other posts!)

OK, now that I've given the warning...I have a question:
Is anyone else UTTERLY DISTURBED by the fact that vitamins cause your tinkle (calling it "pee" seemed so juvenile in writing, although that is TOTALLY what I call it in "real life!") to be FLUORESCENT? I mean...honestly, I'm sure that if I took my vitamins later in the day and I went to the bathroom at night, then I'd probably NOT need to turn the light on. I'm rather bothered by the fact that something that is supposed to supplement and help my body causes another bodily function to alter, for lack of a better way to say it, in such a way! My nurse practitioner told me, but when she said "the first time" I thought she meant just that, the FIRST time! Not the FIRST tinkle EVERY DAY after I take my vitamins!! Yikes!! It's very scary and disturbing and disgusting!!

Comments

PhillyPhile said…
That used to disturb me. It also bothers me that tuna, and asparagus makes my pee smell differently. I also thought I was dying one day when I had pee with a slightly reddish tint, but then found out that beets and radishes can change the color of urine.
Tonyette said…
I'm VERY scared about that beets and radishes thing! Thanks for telling me though! (I always claim I'm going to branch out as far as vegetables are concerned!)
Anonymous said…
yall are hilarious... i'll have to keep up with your blog for a daily laugh!
Anonymous said…
what vitamins are you taking? on a weekly or at least 3x a week i remember to take my gnc women's active complex vitamin =)
Tonyette said…
Yes, please keep on stopping by!!
I take a B complex with Vitamin C, an E and an iron every day (unless I forget!!)

Popular posts from this blog

My love letter!

I'm so thankful!!!!!!!!!!

Adventures in Mom-ing (1st post)